# SDR DALA2021060903162

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 1,685 hours, 204 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 2R DOOR ARM INDICATION ON FAP INOP. CORRECTIVE ACTION: 2R DOOR ARMED INDICATION WAS INHIBITED ON FAP DUE TO DOOR DAMPER REQUIRING SERVICING .DOOR DAMPER SERVICED AS REQUIRED. (1833504)
